`a`

Longtime dynamics for an elastic waveguide model

Pages: 797 - 806, Issue special, November 2013

 Abstract        References        Full Text (368.7K)          

Zhijian Yang - Department of Mathematics, Zhengzhou University, No.100, Science Road, Zhengzhou 450001, China (email)
Ke Li - Department of Mathematics, Zhengzhou University, No.100, Science Road, Zhengzhou 450001, China (email)

1 G. W. Chen, Y. P. Wang and S. B. Wang, Initial boundary value problem of the generalized cubic double dispersion equation, J. Math. Anal. Appl., 299 (2004), 563-577.       
2 G. W. Chen and H. X. Xue, Periodic boundary value problem and Cauchy problem of the generalized cubic double dispersion equation, Acta Mathematica Scientia, 28B(3) (2008), 573-587.       
3 V. Chepyzhov and M. Vishik, "Attractors for Equations of Mathematical Physics", American Mathematical Society Colloquium Publications, 49 (Providence, RI: American Mathematical Society), 2002.       
4 Z. D. Dai and B. L. Guo, Global attractor of nonlinear strain waves in elastic wave guides, Acta Math. Sci., 20(B) (2000), 322-334.       
5 Y. C. Liu and R.Z. Xu, Potential well method for Cauchy problem of generalized double dispersion equations, J. Math. Anal. Appl., 338 (2008), 1169-1187.       
6 Y. C. Liu and R. Z. Xu, Potential well method for initial boundary value problem of the generalized double dispersion equations, Communications on Pure and Applied Analysis, 7 (2008), 63-81.       
7 M. Samsonov and E. V. Sokurinskaya, Energy exchange between nonlinear waves in elastic wave guides in external media, in "Nonlinear Waves in Active Media", Springer, Berlin, (1989),99-104.       
8 A. M. Samsonov, Nonlinear strain waves in elastic waveguide, "Nonlinear Waves in Solids, in Cism Courses and Lecture", (eds. A. Jeffery and J. Engelbrechet), vol. 341, Springer, Wien, 1994.       
9 A. M. Samsonov, On Some Exact Travelling Wave Solutions for Nonlinear Hyperbolic Equation, in "Pitman Research Notes in Mathematics Series", vol. 227, Longman, (1993), 123-132.       
10 S. B. Wang and G. W. Chen, Cauchy problem of the generalized double dispersion equation, Nonlinear Anal. TMA., 64 (2006), 159-173.       
11 R. Z. Xu and Y. C. Liu, Global existence and nonexistence of solution for Cauchy problem of multidimensional double dispersion equations, J. Math. Anal. Appl., 359 (2009), 739-751.       
12 R. Z. Xu, Y. C. Liu and T. Yu, Global existence of solution for Cauchy problem of multidimensional generalized double dispersion equations, Nonlinear Anal. TMA., 71 (2009), 4977-4983.       
13 Z. J. Yang, Global attractor for a nonlinear wave equation arising in elastic waveguide model, Nonlinear Anal. TMA., 70 (2009), 2132-2142.       
14 Z. J. Yang, A global attractor for the elastic waveguide model in $R^N$, Nonlinear Anal. TMA., 74 (2011), 6640-6661.       
15 S. Zelik, Asymptotic regularity of solutions of singularly perturbed damped wave equations with supercritical nonlinearities, Disc. Cont. Dyn. System-A, 11 (2004), 351-392.       

Go to top